Journal of Dynamical and Control Systems

, Volume 18, Issue 4, pp 529–549

Control of the n-dimensional Takens-Bogdanov bifurcation with applications

  • Francisco A. Carrillo
  • Fernando Verduzco
  • Joaquín Delgado
Article

DOI: 10.1007/s10883-012-9158-z

Cite this article as:
Carrillo, F.A., Verduzco, F. & Delgado, J. J Dyn Control Syst (2012) 18: 529. doi:10.1007/s10883-012-9158-z

Abstract

An n-dimensional nonlinear control system is considered, whose nominal vector field has a double-zero eigenvalue and no other eigenvalue on the imaginary axis, and then the idea is to find under which conditions there exists a scalar control law such that it is possible to establish a priori, that the closed loop system undergoes the controllable Takens-Bogdanov bifurcation. One application of this result is discussed.

Key words and phrases

Takens-Bogdanov bifurcation Versal deformation Center manifold theory 

2000 Mathematics Subject Classification

53C17 22E30 49J15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media New York 2012

Authors and Affiliations

  • Francisco A. Carrillo
    • 1
    • 2
  • Fernando Verduzco
    • 1
    • 2
  • Joaquín Delgado
    • 3
    • 4
  1. 1.HermosilloSonoraMexico
  2. 2.Departamento de MatemáticasUniversidad de SonoraSonoraMexico
  3. 3.Ciudad de Mexico D.F.SonoraMexico
  4. 4.Departamento de MatemáticasUAM-IztapalapaSonoraMexico

Personalised recommendations